Geometriae Dedicata

, Volume 57, Issue 1, pp 111–120 | Cite as

Flat homogeneous pseudo-Riemannian manifolds

  • Joseph A. Wolf
Article
  • 50 Downloads

Abstract

The complete homogeneous pseudo-Riemannian manifolds of constant non-zero curvature were classified up to isometry in 1961 [1]. In the same year, a structure theory [2] was developed for complete flat homogeneous pseudo-Riemannian manifolds. Here that structure theory is sharpened to a classification. This completes the classification of complete homogeneous pseudo-Riemannian manifolds of arbitrary constant curvature.

Mathematics Subject Classifications

Primary 53C30 53C50 Secondary 14H30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Wolf, J. A.: Homogeneous manifolds of constant curvature,Comment. Math. Helv. 36 (1961), 112–147.Google Scholar
  2. 2.
    Wolf, J. A.: Homogeneous manifolds of zero curvature,Trans. Amer. Math. Soc. 104 (1962), 462–469.Google Scholar
  3. 3.
    Wolf, J. A.:Spaces of Constant Curvature, 5th edn, Publish or Perish, New York, 1984.Google Scholar

Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Joseph A. Wolf
    • 1
  1. 1.Département de Mathématiques et d'InformatiqueUniversité de Metz, Ile de SaulcyMetz Cedex 1France

Personalised recommendations